| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
08/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was over 300mg/dl at the time of the incident.The customer also reported that the insulin was squirting during manual prime process.The customer stated that the drive support cap was loose.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Unit powered up properly after the test battery was installed.No unexpected battery type alarms noted after battery insertion.Unit passed the displacement test, rewind, self test and unexpected restart error test.The stop current and run current measurement tests are within specification.Unit also passed off no power alarm test.Unit alarmed compromised force sensor system during prime test due to faulty force sensor resistor.Unable to perform the basic occlusion test, occlusion test, excessive no delivery test and the delivery accuracy test due to the compromised force sensor system alarm.Unit had intermittent button response on the esc and act buttons due to corroded keypad traces.Drive support disk was inspected and no anomaly was noted.No label anomaly noted.Unit had a missing motor drive support sticker.Unit also had minor scratched display window, cracked case at display window corner, cracked battery tube threads, cracked reservoir tube, cracked reservoir tube window and a partially broken off reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.